# SDR ASAA2023062443712

- Difficulty date: June 24, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 36,984 hours, 11,712 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FELL OFFLINE JUST PRIOR TO PUSHBACK. FAULT LIGHT ILLUMINATED. GROUNDED - YES. ON DEFERRAL.
